[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Cortisone (was: frozen shoulder test results.)



Jonathan has this horrible rash (infussion allergy we think) on his stomache.
The cortisone we were prescribed to heal it also caused a rise in bs.  We
noticed it right from the start.  Interestingly enough, they thought that Jon
had a cortisone issue (imbalance) pre-pump but it turned out to be a "mother
not in control" issue instead
; )

Susan

Jan Clinthorne wrote:

> I believe that your doctor is incorrect about the cortisone injection not
> effecting your blood sugar as much.  My blood sugar jumped 75 points within
> an hour after having an injection in my foot.  Be prepared for your numbers
> to rise.
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml